Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 63, Pages 3379-3387
http://dx.doi.org/10.1155/S0161171204407650

Some results on a generalized ω-Jacobi transform

Department of Mathematics and Computer Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 18 July 2004; Revised 22 July 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. Ben Nakhi and S. L. Kalla, “ Some results on a generalized -Jacobi transform ,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 63, pp. 3379-3387, 2004. https://doi.org/10.1155/S0161171204407650.